# SDR AU970363

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2550 · Cargo Compartments
- Part: Container
- Condition: Loose
- Location: Cargo Compart
- Stage of operation: DE
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO CONTAINERS (4OFF) IN AFT CARGO HOLD FORWARD OF THE CARGO HOLD DOOR WERE UNLOCKED ALLOWING MOVEMENT OF THE CONTAINERS - INVESTIGATION FOUND LOCKS TO BE SERVICEABLE - FLOOR LOCKS AT POSITIONS 41L AND 41R WERE NOT RAISED - PERSONNEL/MAINTENANCE ERROR
